RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 2(6), Pages 286–302 (Mi msb3210)  

On the order of growth of transcendental entire solutions of algebraic differential equations of second order

V. V. Zimoglyad


Abstract: The basic result is the following.
Theorem. A differential equation of the form $P(z,y,y',y")=0$, where $P(z,u,v,w)$ is a polynomial in the variables $z$, $u$, $v$ and $w$, cannot be satisfied by entire transcendental functions of zero order of growth.
Figures: 1.
Bibliography: 10 titles.

Full text: PDF file (1528 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:2, 281–296

Bibliographic databases:

UDC: 517.535.4+517.917
MSC: Primary 30A64; Secondary 34A20
Received: 20.10.1970

Citation: V. V. Zimoglyad, “On the order of growth of transcendental entire solutions of algebraic differential equations of second order”, Mat. Sb. (N.S.), 85(127):2(6) (1971), 286–302; Math. USSR-Sb., 14:2 (1971), 281–296

Citation in format AMSBIB
\Bibitem{Zim71}
\by V.~V.~Zimoglyad
\paper On the order of growth of transcendental entire solutions of algebraic differential equations of second order
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 2(6)
\pages 286--302
\mathnet{http://mi.mathnet.ru/msb3210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=291462}
\zmath{https://zbmath.org/?q=an:0219.34006}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 2
\pages 281--296
\crossref{https://doi.org/10.1070/SM1971v014n02ABEH002618}


Linking options:
  • http://mi.mathnet.ru/eng/msb3210
  • http://mi.mathnet.ru/eng/msb/v127/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:217
    Full text:64
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020